It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 24 for accutane eyesight. (0.002 seconds)


... Whether or not it is related to my accutane usage is impossible to say, but my eyes definitely got worse while taking accutane and just about every year since then. ... (8 replies)
... I'm taking Accutane for body acne, my chest is clear now and my back and shoulders are on their way to being clear. I've only had 3000mg of Accutane go through my system so far, so should I stop because of the eyesight problem I'm more likely to relapse...hmmm. ... (8 replies)
Accutane rating
May 30, 2002
... ve all that unability to focus for a long time, fatigue, and a bunch of other stuff...but i'm not sure if they are all related to accutane. for sure, i know the eyesight and ringing in ears are. ... (25 replies)

... Accutane has liver and mental health side effects, plus hair fall out eyesight problems such as dry eyes. Many medical researchers are saying that the side effects are so serious that accutane should be taken off the market. ... (15 replies)
... My sister took accutane 20 years ago - when she was 13, for severe acne. She had no side effects other than dry lips and skin, which mousterizer and chapstick solved. She was completly clear by the end of her one and only course. My other sister and I didn't take it back then, and have both suffered with acne throughout our teenage years and as adults! Our sister who took... (10 replies)
... I'm sorry, but I'm not going to sit and question every single one of my doctor's decisions. There is a reason why they are the doctor and I am not. I do, however, realize that there is a lot that goes on behind the scenes. But I am just having such a hard time with the fact that most people do NOT research the drugs they are given. Come on, I'm 19 years old and I... (26 replies)
... Spoke to my derm and was called in for an urgent eye examination as Accutane can cause swelling of the optic nerve. Nothing was found to be untoward and my eyes were deemed completely healthy. ... (8 replies)
... Exactly, the change in vision was irreversible. I mean, my vision wasn't terrible to begin with but I got bad headaches because I'd continuously strain my eyes without my glasses or contacts. Although, my vision could have gotten worse even without the accutane, but there's no way to tell for sure. (8 replies)
... So did you have worse vision while on the 'tane? A bit more blurry than you were used to? (8 replies)
... The same thing happened to me on accutane. I had pretty bad dry eyes and it irritated my contacts even more (not sure if you have contacts or anything). My eyes felt tender and I definitely felt like I had an eyelash stuck in there too. I just used eyedrops twice a day and stuck it out. A couple weeks after my treatment was over, so were my eye problems. (8 replies)
... Hey, I've been on Accutane for over 3 months now, on a fairly low dose but increasing each month (currently on 60mg daily). Over the last week my already slightly questionable vision has deteriorated. Working on the computer is difficult now as everything appears a little blurry. I've contacted my derm for advice and am waiting on his call, but I was wondering if anyone... (8 replies)
... years or much much sooner. It's those that have miserable effects that are left with clear skin and sometimes still left with bad skin. Accutane seems kinds of worthless. So many people have to go back on it a second, third, fourth or even a FIFTH time. What's the point? ... (10 replies)
... yper pigmentation, so make sure you wear your sun screen! Made my joints more sensitive, my skin would heal slower, cluster headaches and slightly diminished my eyesight more. Yeah, pretty scary stuff. It's basically an extremely high dose of Vitamin A, which can be toxic. What can you expect? ... (3 replies)
... I could tell this was working as after each session my eyesight would be very blurry, as the secreted oil lay on my eyeballs. ... (26 replies)
... Hey Reeny, I'm sorry to hear about your vision problems. You may wish to try taking 10,000 IU's daily of vitamin A, as it is known to promote and restore eyesight. (20 replies)
... dosage was rather small, It made the clearing process slower and also the side effects more minimal. The effects i got was... headaches, dry skin, lips, hair, my eyesight worsened, i was always tired, and the biggest was my intial breakout. ... (21 replies)
... if I should bother continuing Accutane for another month...and I guess I will...I must admit that there is improvement in my skin, but it is very minor. ... (73 replies)
... As for the headaches, it also took a couple of months for them to go away, they weren't as bad as the ones I had while on Accutane, but they were still bad. My eyesight got a lot worse too. ... (4 replies)
... hy diet was and how profound an effect it would have on my skin until this year. I only wish I had known to give it a try before doing accutane. I believe that Accutane is the main cause I have such horrible eyesight and constant chapped lips. ... (49 replies)
... your doctor and mine should have their licenses revoked..he recommended me acctune even though my acne was mild..my face is even clear now without accutane and i only had it for a week + . i think our eyes problems are the same..i know wat is happening to my eyes now ..it seems that theres a bright spot when i see, most noticably in the dark..feels exactly like after some... (4 replies)




Pages: 1

All times are GMT -7. The time now is 01:09 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!